# SDR AALA201701149003

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 14,792 hours, 6,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4L EMERGENCY SIGN FELL OFF. REPLACED LENS COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
